Teorema de descompunere a fractiilor rationale in fractii rationale simple

The present paper aims to present applications to the theoretical decomposition of rational fractions in simple fractions to calculus of rational integers (with the denominator having simple real roots, multiple real roots, simple complex roots or multiple complex roots), the derivation of the order...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:COLUMNA 2019 (8), p.367-379
1. Verfasser: Munteanu, Ion
Format: Artikel
Sprache:rum
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:The present paper aims to present applications to the theoretical decomposition of rational fractions in simple fractions to calculus of rational integers (with the denominator having simple real roots, multiple real roots, simple complex roots or multiple complex roots), the derivation of the order of a rational function, the calculation of some telescopic amounts, the general term of the Fibonacci string.
ISSN:2285-4878
2285-4878